# SDR ASAA0540530

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C8073511
- Condition: Corroded
- Location: Fs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON RIGHT MOPSILL.  REMOVED AND REPLACED MOPSILL PER B737-200 SRM 53-60-15.  (M)
